Lea Vene

curator, researcher
Gray Area
Participe à 1 Session
Lea Vene is an art historian, cultural anthropologist and fashion theorist. She works as a curator in the gallery Miroslav Kraljević and Photo gallery KIC in Zagreb, Croatia; she's one of the organisers of ETNOFILm (Ethnographic film festival) and a researcher in CIMO - Centre for Research of Fashion and Clothing in Zagreb. She is active member of association grey) (area space for contemporary and media art and researcher in the project Industrial heritage of the island of Korčula. She's a teaching assistant at Faculty of Textile Technology, Zagreb.

Sessions auxquelles Lea Vene participe

Mardi 7 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)

Sessions auxquelles Lea Vene assiste

Vendredi 3 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
11:30
11:30
Public Debate: Heritage and Tourism | Débat public: Patrimoine et tourisme
1 heure 30 minutes, 11:30 - 13:00
Inscription req.

UQAM, pavillon Athanase-David (D) - DR-200

Roundtable with simultaneous translation / Table ronde avec traduction simultanée

Craig Bennett, Bennett Preservation Engineering PC, Charleston, South Carolina (Participant.e)

Martine Lizotte, École internationale d’hôtellerie et tourisme du Collège LaSalle (Modérateur.rice)

Pierre Mathieu, Explorateur Voyages (Participant.e)

France Lessard (Participant.e)

David Mendel, Mendel Tours (Participant.e)

14:30
14:30
Public Debate: Heritage and the City | Le Patrimoine et la Ville
1 heure 30 minutes, 14:30 - 16:00
Inscription req.

UQAM, pavillon Judith-Jasmin (J) - Agora

Talk

Marc-André Carignan (Participant.e)

Guillaume Ethier, Université du Québec à Montréal (UQÀM) (Modérateur.rice)

France St-Jean (Potentiel.le)

Luc Ferrandez, Ville de Montréal, Arrondissement du Plateau Mont-Rpyal (Participant.e)

Dinu Bumbaru, Héritage Montréal (Participant.e)

17:00
17:00
Opening Ceremony and Cocktail
2 heures 30 minutes, 17:00 - 19:30
Inscription req.

Concordia, Grey Nuns Motherhouse (GN) - Former Chapel

Cocktail

Tim Winter, Deakin University (Potentiel.le)

Lucie Morisset, Chaire de recherche du Canada en patrimoine urbain (Potentiel.le)

Clarence Epstein, Concordia University (Modérateur.rice)

Christine Zachary-Deom (Participant.e)

Luc Noppen, Chaire de recherche du Canada en patrimoine urbain (Participant.e)

Serge Joyal (Participant.e)

Samedi 4 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
9:00
9:00
Keynote : What does heritage change? Le patrimoine, ça change quoi? (Lucie K. Morisset)
1 heure, 9:00 - 10:00
Inscription req.

UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté

Keynote with simultaneous translation / Conférence avec traduction simultanée

Lucie Morisset, Chaire de recherche du Canada en patrimoine urbain (Modérateur.rice)

18:30
18:30
Keynote: Is Tangible to Intangible as Formal is to Informal ? (Michael Herzfeld)
1 heure 30 minutes, 18:30 - 20:00
Inscription req.

UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté

Keynote with simultaneous translation / Conférence avec traduction simultanée

Michael Herzfeld, Harvard University (Participant.e)

Laurajane Smith, Australian National University (Modérateur.rice)

Dimanche 5 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
7:00
7:00
Around the Université du Québec à Montréal: visit of Chinatown | Autour de l’Université du Québec à Montréal : visite du Quartier chinois
1 heure 45 minutes, 7:00 - 8:45
Inscription req.

UQAM, pavillon J.-A. De Sève (DS) - DS Registration table (meeting point)

Tour

14:00
14:00
Keynote: Renaming, Removal, Recontextualization of Heritage: Purging History, Claiming the Present, Imagining the Future? (What Change-Role for Heritage Professionals?) (James Count Early)
1 heure 30 minutes, 14:00 - 15:30
Inscription req.

Musée des Beaux-Ars de Montréal - Cummings Auditorium

Keynote with simultaneous translation / Conférence avec traduction simultanée

James Count Early, Smithsonian Center for Folklife and Cultural Heritage, United States (Participant.e)

Michelle L. Stefano, University of Maryland, American Studies, United States (Modérateur.rice)

19:00
19:00
Film Series: De engel van Doel
2 heures, 19:00 - 21:00
Inscription req.

Concordia, LB Building - LB 125

Marc Jacobs, Vrije Universiteit Brussel (Modérateur.rice)

Lundi 6 juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
9:00
9:00
In-community session: Walking Post-Industrial Areas
1 heure 30 minutes, 9:00 - 10:30
Inscription req.

Salon Laurette - Salon Laurette

Roundtable

Simon Bradley (Participant.e)

Steven High, Centre for Oral History and Digital Storytelling (Modérateur.rice)

Cynthia Hammond, Concordia University (Participant.e)

Toby Butler, University of East London (Participant.e)

11:00
11:00
In-community session: Teaching/Learning/Living Post-Industrial Ecologies: Roundtable on Concordia’s ‘Right to the City’ Initiative
1 heure 30 minutes, 11:00 - 12:30
Inscription req.

Salon Laurette - Salon Laurette

Roundtable

Simon Bradley (Participant.e)

Toby Butler, University of East London (Participant.e)

Kathleen Vaughan, Concordia University, Art Education (Modérateur.rice)

Cynthia Hammond, Concordia University (Participant.e)

Steven High, Centre for Oral History and Digital Storytelling (Participant.e)

Edward Little, Concordia University (Participant.e)